# SDR CA040203004

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Mlg Motor
- Component: Motor
- Component part number: 571302
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND ON APPROACH. EMERGENCY EXTENSION WAS CARRIED OUT AND AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THAT THE LANDING GEAR MOTOR WAS NO LONGER RUNNING. THE LANDING GEAR RELAY WAS FOUND INTERNALLY DAMAGED WITH THE CONTACTS STUCK IN THE CLOSED POSITION THUS PROVIDING CONTINUOUS POWER TO THE LANDING GEAR MOTOR.  THIS CAUSED THE MOTOR TO FAIL. P/N OF RELAY MS24171D1
